Last night I had the first twinge of a UTI (I get them regularly), so do what I always do to prevent it: megadose on vitamin c. Large doses of vitamin c aren’t harmful, but can make the urine more acidic, eliminating any bacterial blockages in the UT. However, after 30 minutes I started shaking hard, feeling nauseous and light headed, and realised that my vitamin c was still at home, and what I’d taken was vitamin c & zinc. The maximum daily dose of zinc is 40mg, I’d taken 150mg. After making myself sick I felt a little better, slept it off.
Monday morning I turned up to put the deposit on my dream home with my boyfriend and the friend we’re living with, only for the friend to turn around and say he didn’t have the money, in fact he never had the money he said he had, and thus we lost our house. Can’t find anywhere else.
As a consequence of being unable to find anywhere else, instead of living here and working here over the summer, I now have to go home. My mum is coming to get me on the 23rd of June. I’ll have to get a job in London. I’ll have to live in student accommodation next academic year. I’ll have to come home every holiday. I’ll still, essentially, be a child going to school. It’ll cost more money, I’ll be living with strangers, and I won’t be able to live with my boyfriend.
I’m working on a film set whereby I am, in essence, surplus to requirement. Not only am I not needed, but I feel bad for not being there when I’m not needed. Thus I feel twice as useless as I should initially feel.
My mum’s trying to access my medical records, and there’re things that have happened over the last couple of months that I don’t want her to know about.
Last week was spectacular, this week has been spectacularly shitty.
- awesomethatisstuff said: :( *hugs for you*
- thiefree said: Really shitty. Can’t think what to say, except that I hope it gets better for you soon. X x
- spiffymuffin said: I’m sorry you’re having such a terrible time. I wish I could help, but since I can’t, here is an internet hug. -Hug-
- jawdust posted this